MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ULTIMUM¿; INTRODUCER, CATHETER

ST. JUDE MEDICAL, INC. ULTIMUM¿; INTRODUCER, CATHETER
Model Number 407845
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
A st jude ultimum 6f sheath was opened for placement in the patient's femoral artery; the patient was undergoing cardiac catheterization.The introducer, included in the packaging with the sheath, could not be introduced into the sheath (through the proximal diaphragm at the hub).Upon further inspection, it was noted the distal end was not tapered as intended but instead blunt.The sheath was removed from the field and another sheath was opened and utilized.The inventory, within the cath lab, was inspected and all other sheaths with the lot number of this device appeared to be tapered.

Brand Name
ULTIMUM¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
5050 nathan lane north
plymouth MN 55442
MDR Report Key8481969
Report Number8481969
Device Sequence Number1471156
Product Code DYB
UDI-Device Identifier05414734011075
UDI-Public(01)05414734011075
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/25/2019
Report Date (Section F) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407845
Device Catalogue Number407845
Device Lot Number6751025
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer04/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/25/2019